# SDR SWAA2024092329956

- Difficulty date: August 24, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N8582Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64801
- Aircraft time: 19,645 hours, 10,212 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED FWD FACE BS 695 BL 0 RT SIDE AT PASSENGER CABIN 2024-525781<[01] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES000000 S/N 142811020 DUE DATE: 23-JAN-25. TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 112820025 DUE DATE: 22-JAN-25.;[02] INSTALLED NEW SUPPORT ANGLE LOC. ON FWD FACE BS 695 BL 0 RT SIDE AT PASSENGER CABIN IAW B737-800 SRM 51-40-02-0G-0 AND DWG 273A9110 SHEET 8 REV -. SEE INDIVIDUAL SIGN OFF BELOW.;[03] INSTALLED NEW SUPPORT ANGLE LOC. ON FWD FACE BS 695 BL 0 RT SIDE AT PASSENGER CABIN IAW B737-800 SRM 51-40-02-0G-0 AND DWG 273A9110 SHEET 8 REV -. SEE INDIVIDUAL SIGN OFF BELOW. CERTIFIED WORK PERFORMED RII
